# SDR CA980602095

- Difficulty date: May 25, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Allsn 250C47B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Ecu
- Part number: 23070254
- Condition: Failed
- Location: Fadec
- Part time: 288 hours
- Component: 23070254
- Stage of operation: AP
- Nature of condition: J, R
- Precautionary procedure: B

## Discrepancy

(CAN) ON SHORT FINAL APPROACH, FADEC FAIL WARNING LIGHT AND POWER LOSS.  PILOT FORCED TO COMPLETE LANDING UNDER LOW POWER AND LOW ROTOR RPM RESULTING IN A HARD LANDING.  ATTEMPTS TO DOWNLOAD FADEC ECU DATA TO MAINTENANCE TERMINAL UNSUCCESSFUL WITH NO ECU IS AVAILABLE ERROR.  EXCHANGE OF THE ECU WITH A SERVICEABLE ONE FROM ANOTHER AC PROVED THE FAULT IS IN THE ECU.  ECU HAS BEEN SHIPPED TO CHANDLER EVANS FOR INVESTIGATION.
